About JER  more

Journal of Economic Research is published three times a year (issues No. 1, No. 2and No. 3 on May 31, August 31 and November 30, respectively) by the Hanyang Economic Research Institute. The journal provides an outlet for publication in all theoretical and empirical aspects of economics, financial economics and related areas.


Vol. 28, No.3 November, 2023

Journal of Economic Research

· Print :
ISSN 1226-4261
· Online :
ISSN 2713-6418
· Date :


Input structure, international trade of intermediate goods, and international competitiveness Dongseok Kim
The effect of the “Selective Two-Child” policy on the first child Jing Wang, Songman Kang
The effect of female teachers on female students’ academic performance and study behaviors: Evidence from Chinese middle schools Lanxuan Xing, Eleanor Jawon Choi
The co-movement of sectoral outputs in Korea Hangyong Lee, Seagan Oh